2017
Том 69
№ 9

All Issues

A boundary-value problem with a shift for two functions on a riemannian surface with the boundary in the class of generalized functions

Yatsenko S. A.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 27 (1975), no. 2, pp 228-231.

Citation Example: Yatsenko S. A. A boundary-value problem with a shift for two functions on a riemannian surface with the boundary in the class of generalized functions // Ukr. Mat. Zh. - 1975. - 27, № 2. - pp. 280–283.

Full text